# SDR USAA980402

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36501
- Condition: Damaged
- Location: Station 632
- Part time: 44,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A C-3 CHECK VISUAL INSPECTION, FOUND A LIGHTNING STRIKE AT EXISTING REPAIR STATION 632 STRINGER 19R ON SKIN.  INSTALLED REPAIR DOUBLER PER EA 62360 AND SRM 53-00-01 FIG 203.  (M)
